# SDR DALA2020070202537

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 62,415 hours, 20,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUNDED SECTION OF CABIN EMERG LIGHTS INOP.  SWAPPED BATT PACKS AND FOUND POWER SUPPLY M11613 FAILED.  R/R PSU MII613 PER AMM 33-51.  M11613 OPS NORMAL.  R/R BATTERY PACKS PER AMM 33-51.  OPS CK GOOD.
